Right ventricular thrombus with Behcet's syndrome - Successful treatment with warfarin and immunosuppressive agents


DOĞAN S. M. , Birdane A. , Korkmaz C., Ata N., Timuralp B.

TEXAS HEART INSTITUTE JOURNAL, vol.34, no.3, pp.360-362, 2007 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 3
  • Publication Date: 2007
  • Title of Journal : TEXAS HEART INSTITUTE JOURNAL
  • Page Numbers: pp.360-362
  • Keywords: Behcet's syndrome, complications, drug therapy, diagnosis, differential, echocardiography, transesophageal, heart ventricles, ultrasonography, immunosuppressive agents, therapeutic use, Mediterranean region, epidemiology, Middle East, epidemiology, thrombosis, etiology, vasculitis, warfarin, therapeutic use, RIGHT ATRIAL, DISEASE

Abstract

Behcet's syndrome Is a chronic multisystem disease that presents with recurrent oral and genital ulceration and recurrent uveitis. Cardiac involvement is an extremely rare manifestation of this disorder A 33-year-old man with Behcet's syndrome was admitted to our department with a history of cough, fever, chest pain, hemoptysis, and weight loss. Transthoracic and trans-esophageal echocardiography revealed a right ventricular thrombus. After I month of treatment with warfarin, cyclophosphamide, and corticosteroid the intracardiac thrombus resolved.